# SDR AT9900835

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 227 - 285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 20R AT BS 227 TO 285 CORRODED.  CUT OUT CORRODED SECTION OF LONGERON.  FABRICATED NEW LONGERON SECTION AND SPLICES.  INSTALLED REPAIR IAW DC9 SRM 53-10-2, 51-30-2, 51-10-3 AND 51-10-4.
